RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2004, Volume 45, Number 1, Pages 3–10 (Mi smj1063)  

This article is cited in 9 scientific papers (total in 9 papers)

Torus knots and Dunwoody manifolds

H. Aydina, I. Gultekyna, M. Mulazzanib

a Atatürk University
b University of Bologna

Abstract: We obtain an explicit representation as Dunwoody manifolds of all cyclic branched coverings of torus knots of type $(p,mp\pm1)$, with $p>1$ and $m>0$.

Keywords: torus knot, Heegaard splitting, Dunwoody manifold

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2004, 45:1, 1–6

Bibliographic databases:

UDC: 515.16
Received: 28.02.2003

Citation: H. Aydin, I. Gultekyn, M. Mulazzani, “Torus knots and Dunwoody manifolds”, Sibirsk. Mat. Zh., 45:1 (2004), 3–10; Siberian Math. J., 45:1 (2004), 1–6

Citation in format AMSBIB
\Bibitem{AydGulMul04}
\by H.~Aydin, I.~Gultekyn, M.~Mulazzani
\paper Torus knots and Dunwoody manifolds
\jour Sibirsk. Mat. Zh.
\yr 2004
\vol 45
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/smj1063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2047868}
\zmath{https://zbmath.org/?q=an:1049.57001}
\transl
\jour Siberian Math. J.
\yr 2004
\vol 45
\issue 1
\pages 1--6
\crossref{https://doi.org/10.1023/B:SIMJ.0000013008.25556.29}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000189126800001}


Linking options:
  • http://mi.mathnet.ru/eng/smj1063
  • http://mi.mathnet.ru/eng/smj/v45/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kim S.H., Kim Y., “Torus knots and 3–manifolds”, Journal of Knot Theory and Its Ramifications, 13:8 (2004), 1103–1119  crossref  mathscinet  zmath  isi  scopus
    2. Cattabriga A., Mulazzani M., “All strongly–cyclic branched coverings of (1,1)–knots are Dunwoody manifolds”, Journal of the London Mathematical Society–Second Series, 70:2 (2004), 512–528  crossref  mathscinet  zmath  isi  scopus
    3. Cattabriga A, Mulazzani M, “Representations of (1,1)-knots”, Fundamenta Mathematicae, 188 (2005), 45–57  crossref  mathscinet  zmath  isi  scopus
    4. Cattabriga A, “The Alexander polynomial of (1,1)-knots”, Journal of Knot Theory and Its Ramifications, 15:9 (2006), 1119–1129  crossref  mathscinet  zmath  isi  scopus
    5. Oezer D., Baltaci G., Leblebicioglu G., “Rehabilitation and shoulder function after suprascapular nerve entrapment operation in a volleyball player”, Archives of Orthopaedic and Trauma Surgery, 127:9 (2007), 759–761  crossref  isi  scopus
    6. Cattabriga A., Mulazzani M., Vesnin A., “Complexity, Heegaard Diagrams and Generalized Dunwoody Manifolds”, Journal of the Korean Mathematical Society, 47:3 (2010), 585–599  crossref  mathscinet  zmath  isi  scopus
    7. Kim S.H., Kim Ya., “On the 2-Bridge Knots of Dunwoody (1,1)-Knots”, Bull Korean Math Soc, 48:1 (2011), 197–211  crossref  mathscinet  zmath  isi  scopus
    8. Spaggiari F., Telloni A.I., “Isometry Groups of Some Dunwoody Manifolds”, Algebr. Colloq., 23:1 (2016), 117–128  crossref  mathscinet  zmath  isi  scopus
    9. Cho H., Lee S.Y., Song H.-J., “Derivation of Schubert Normal Forms of 2-Bridge Knots From (1,1)-Diagrams”, J. Knot Theory Ramifications, 28:8 (2019), 1950048  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:292
    Full text:98
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021